Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

September 5, 2012Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 5, 2012, 8:17 AM EDT for Warren County, New Jersey. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2012, 8:17 AM EDT (12:17 UTC)
Expired
Sep 5, 2012, 9:15 AM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly

County Warren County, NJ

The radar

The Philadelphia radar (KDIX), 129 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 0.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 950 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
950 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

893 
WWUS81 KPHI 051217
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 AM EDT WED SEP 5 2012

NJZ007-PAZ055-062-051315-
MONROE PA-NORTHAMPTON PA-WARREN NJ-
817 AM EDT WED SEP 5 2012

...A STRONG THUNDERSTORM PRODUCING FREQUENT LIGHTNING WILL AFFECT 
MONROE...NORTHAMPTON AND WARREN COUNTIES...

AT 815 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES EAST OF LEHIGHTON...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR SAYLORSBURG...REEDERS AROUND 825
AM...SAYLORSBURG...WIND GAP AROUND 830 AM...BARTONSVILLE AROUND 835
AM...STORMVILLE...PEN ARGYL AROUND 840 AM...ROSETO...BANGOR AND
ARLINGTON HEIGHTS AROUND 845 AM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO 
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS 
WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4102 7488 4080 7485 4079 7487 4078 7552
      4081 7552 4082 7547 4087 7552 4098 7552
      4098 7550 4100 7550 4109 7496

$$

FORECASTER: GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 5, 6:40 AM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Sep 5, 6:40 AM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 AM EDT WED SEP 5 2012

.SYNOPSIS...
LOW PRESSURE OVER NEW ENGLAND EARLY TODAY WILL CONTINUE TO MOVE
NORTHEAST THROUGH TONIGHT. AN ATTACHED FRONT WILL SLOWLY CROSS THE
AREA THIS AFTERNOON AND TONIGHT. THE FRONT WILL STALL SOUTH OF THE
AREA THROUGH THE WEEKEND. WEAK HIGH PRESSURE WILL AFFECT THE AREA
THURSDAY AND FRIDAY. LOW PRESSURE WILL DEVELOP ALONG THE STALLED
FRONT AND MOVE BACK TOWARD THE AREA THIS WEEKEND...BRINGING MORE
UNSETTLED WEATHER. TROPICAL SYSTEM LESLIE WILL REMAIN WELL TO THE
EAST THROUGH EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AT 630 AM, MOST OF OUR FORECAST AREA WAS IN A BREAK FROM THE
HEAVY SHOWER AND THUNDERSTORM ACTIVITY. THERE WERE JUST SOME
ISOLATED LIGHT SHOWERS. THE ONLY EXCEPTION WAS THE POCONO REGION
WERE HEAVY RAIN WAS APPROACHING FROM THE HAZLETON AND FREELAND
AREA.

TODAY SHOULD BE OUR FINAL ROUND OF HEAVY PRECIPITATION IN OUR
REGION.

A LOW LEVEL JET EXTENDED FROM THE CAROLINAS UP TO NEW ENGLAND
EARLY THIS MORNING. THE FEATURE WILL LIFT SLOWLY TO THE NORTHEAST
TODAY. AN AXIS OF DEEP MOISTURE COINCIDENT WITH THE LOW LEVEL JET
WILL REMAIN OVER OUR REGION THIS MORNING, THEN IT SHOULD DRIFT
SLOWLY TO THE EAST.

SURFACE LOW PRESSURE LOCATED OVER VERMONT EARLY THIS MORNING WILL
PROGRESS TO THE EAST, REACHING CANADA'S MARITIME PROVINCES LATE IN
THE DAY. THE LOW IS FORECAST TO PULL A WEAKENING FRONTAL BOUNDARY
INTO OUR REGION FOR TODAY.

PRECIPITABLE WATER VALUES ARE EXPECTED TO REMAIN AT OR ABOVE 2
INCHES IN MUCH OF OUR REGION FOR THIS MORNING, WITH A GRADUAL
DECREASE FROM THE NORTHWEST IN THE AFTERNOON. WITH ABUNDANT LOW
LEVEL MOISTURE, MODERATE INSTABILITY, THE SURFACE BOUNDARY AND
WEAK IMPULSES TRAVELING IN THE MID LEVEL FLOW, WE HAVE THE
INGREDIENTS FOR SHOWERS AND SCATTERED THUNDERSTORMS ALONG WITH
HEAVY DOWNPOURS.

WE WILL KEEP THE FLASH FLOOD WATCH IN PLACE FOR THE PHILADELPHIA
METROPOLITAN AREA WITH URBAN LOCATIONS REMAINING THE MOST
SUSCEPTIBLE TO FLASH FLOODING IN OUR CURRENT SITUATION. HOWEVER,
LOCALIZED FLOODING REMAINS POSSIBLE IN THE REMAINDER OF OUR
FORECAST AREA, AS WELL.

SOME BREAKS OF SUNSHINE TODAY SHOULD ALLOW TEMPERATURES TO RISE
INTO THE LOWER AND MIDDLE 80S AT MOST LOCATIONS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
AS THE AXIS OF DEEP MOISTURE CONTINUES TO DRIFT TO OUR EAST
TONIGHT, THE THREAT OF HEAVY RAIN WILL COME TO AN END. IMPULSES IN
THE MID LEVEL FLOW WILL CONTINUE TO NUDGE THE MOISTURE AND THE
WEAKENING SURFACE FRONT OFF THE COAST. THE CHANCE FOR
PRECIPITATION WILL DECREASE FROM NORTHWEST TO SOUTHEAST.

THE AIR BEHIND THE FRONTAL BOUNDARY IS ONLY SLIGHTLY COOLER AND
SLIGHTLY LESS HUMID THAT THE AIR AHEAD OF IT. AS A RESULT, IT
SHOULD BE ANOTHER MILD NIGHT, WITH LOW TEMPERATURES MAINLY IN THE
60S.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
WEAK HIGH PRESSURE AND SLIGHT H5 RIDGING ACROSS THE REGION
THURSDAY AND FRIDAY WILL PROVIDE SOME DEGREE OF RELIEF FROM THE
RECENT SPELL OF HUMID/SHOWERY WEATHER. THE SFC FRONT WILL BE
STALLED SOUTH OF THE AREA THROUGH THE PERIOD. ITS NOT A STRONG
RIDGE ALOFT AND WITH WARM TEMPERATURES AT THE SFC...SOME AFTERNOON
AND EARLY EVENING SHOWERS OR A TSTM MAY BE TRIGGERED. THE SLGT CHC
POPS WERE LEFT IN THE GRIDS FOR NOW. TEMPERATURES THU/FRI ABOVE
NORMAL.

AN UPPER TROUGH DEVELOPING TO THE WEST FRI WILL MOVE EASTWARD AND
COLLECT THE SFC FRONT STALLED TO THE SOUTH. THIS WILL PRODUCE
SHOWERS/TSTMS FOR SAT INTO SUN NIGHT. CHC POPS ARE IN THE GRIDS
FOR THESE PERIODS NOW. SOME HEAVY RAINS ARE POSSIBLE FOR THESE
PERIODS.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

CONDITIONS WERE MVFR AT 1030Z AT KABE, KPNE AND KACY. VFR
CONDITIONS WERE REPORTED AT OUR OTHER FIVE TAF SITES. CEILINGS
SHOULD CONTINUE TO VARY BETWEEN VFR AND MVFR OVER OUR REGION THIS
MORNING.

WE ARE EXPECTING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WITH
HEAVY RAIN TODAY AS A FRONTAL BOUNDARY WORKS ITS WAY SLOWLY
THROUGH OUR REGION FROM NORTHWEST TO SOUTHEAST. AS A RESULT,
CONDITIONS FOR AVIATION WILL AGAIN BE LESS THAN IDEAL. WE WILL
INDICATE PREVAILING VFR CEILING AND VISIBILITY VALUES. HOWEVER,
CONDITIONS WILL LIKELY DROP TO MVFR OR IFR AT TIMES NEAR AND IN
SHOWERS AND THUNDERSTORMS.

A VERY GRADUAL IMPROVEMENT FROM THE NORTHWEST IS FORECAST TO TAKE
PLACE DURING THE AFTERNOON. THE PRECIPITATION SHOULD BEGIN TO PASS
OFF THE COAST LATE IN THE DAY.

CONDITIONS ARE FORECAST TO BE MAINLY VFR FOR THIS EVENING.
OVERNIGHT, LINGERING LOW LEVEL MOISTURE MAY RESULT IN SOME LOW
CLOUDS AND PATCHY OF FOG.

OUTLOOK...
THU THROUGH FRI NIGHT...MOSTLY VFR BUT OVERNIGHT FOG IS POSSIBLE.
SAT THROUGH SUN..VFR AT TIMES...BUT LOWER CONDITIONS IN SCATTERED SHOWERS
AND ISOLATED TSTMS WITH MVFR/IFR POSSIBLE.

&&

.MARINE...
A SOUTH TO SOUTHWEST FLOW IS EXPECTED TO CONTINUE ON THE COASTAL
WATERS OF NEW JERSEY AND DELAWARE FOR TODAY AND TONIGHT. WIND
SPEEDS TODAY SHOULD BE MAINLY IN THE 10 TO 20 KNOT RANGE. SPEEDS
ARE FORECAST TO DECREASE TO AROUND 10 KNOTS FOR TONIGHT.

WAVE HEIGHTS ON OUR OCEAN WATERS ARE EXPECTED TO REMAIN IN THE 4
TO 7 FOOT RANGE WITH A LONG PERIOD SOUTHEASTERLY SWELL. THE SWELL
PERIOD EARLY THIS MORNING WAS AROUND 14 SECONDS. WE WILL CONTINUE
THE SMALL CRAFT ADVISORY ON OUR OCEAN WATERS. WAVE HEIGHTS ON
DELAWARE BAY SHOULD BE MOSTLY IN THE 1 TO 3 FOOT RANGE, POSSIBLY
CLOSE TO 4 FEET NEAR THE MOUTH OF THE BAY.

OUTLOOK...
LONG PERIOD SWELLS TO SCA CRITERIA WILL LIKELY EXTEND INTO THE
WEEKEND AND EARLY NEXT WEEK ON THE OCEAN. SUB-SCA CONDITIONS
EXPECTED ON DEL BAY...WITH A FEW HIGHER SWELL WAVES NEAR THE MOUTH
OF THE BAY.

&&

.HYDROLOGY...
ANOTHER ROUND OF HEAVY SHOWERS AND THUNDERSTORMS IS EXPECTED FOR
TODAY. RAINFALL AMOUNTS OF AN INCH OR TWO MAY BE COMMON. THERE IS
THE POSSIBILITY OF LOCALIZED HIGHER AMOUNTS. WITH HIGH
PRECIPITABLE WATER VALUES AND THE POTENTIAL FOR TRAINING ECHOES,
SOME LOCATIONS COULD PICK UP 2 TO 4 INCHES OF RAIN IN A SHORT
AMOUNT OF TIME. WITH THE WET CONDITIONS OF THE PAST FEW DAYS,
LOCALIZED FLOODING REMAINS A THREAT. AS OF EARLY THIS MORNING,
FLOODING CONTINUED IN SOUTHEASTERN BURLINGTON COUNTY IN NEW JERSEY
DUE TO RUNOFF FROM THE RECENT HEAVY RAINFALL.

&&

.RIP CURRENTS...
WE HAVE CONTINUED WITH A HIGH RISK OF RIP CURRENTS FOR TODAY.
WAVES IN THE SURF ZONE SHOULD RANGE FROM 4 TO 6 FEET WITH A 13 TO
14 SECOND SOUTHEASTERLY SWELL.

LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE
FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO AT
LEAST THE EARLY PART OF NEXT WEEK. AS A RESULT, A PROLONGED PERIOD
WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR PAZ067>071.
NJ...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR NJZ014-024>026.
     FLASH FLOOD WATCH THROUGH THIS EVENING FOR NJZ015>019.
DE...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR DEZ004.
     FLASH FLOOD WATCH THROUGH THIS EVENING FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ450>455.

&&

SYNOPSIS...O'HARA
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...O'HARA
AVIATION...IOVINO/O'HARA
MARINE...IOVINO/O'HARA
HYDROLOGY...IOVINO
RIP CURRENTS...IOVINO
Hazardous weather outlook, Sep 5, 4:20 AM EDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 AM EDT WED SEP 5 2012

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027-
PAZ054-055-060>062-060830-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-
420 AM EDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCALIZED HEAVY RAINFALL AND FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015>019-PAZ067>071-060830-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
420 AM EDT WED SEP 5 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-060830-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
420 AM EDT WED SEP 5 2012

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE WILL BE A MODERATE TO HIGH RISK FOR RIP CURRENTS THROUGH AT
LEAST EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-060830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
420 AM EDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 5, 6:30 AM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
630 AM EDT WED SEP 5 2012

PAZ054-055-051130-
CARBON PA-MONROE PA-
630 AM EDT WED SEP 5 2012

...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...

AT 625 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FREELAND...MOVING EAST AT 25 MPH. THE
THUNDERSTORM WILL BE NEAR CHRISTMANS AROUND 645 AM...LAKE HARMONY
AND BLAKESLEE AROUND 700 AM...LONG POND AND POCONO RACEWAY AROUND
715 AM...AND SCOTRUN AND TANNERSVILLE AROUND 730 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4125 7512 4118 7514 4114 7513 4099 7515
      4090 7594 4094 7594 4101 7574 4105 7578
      4109 7577 4113 7570 4114 7567 4113 7564
      4123 7554 4126 7520

IOVINO
Special weather statement, Sep 5, 7:35 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 AM EDT WED SEP 5 2012

NJZ001-007-PAZ054-055-062-051230-
CARBON PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
735 AM EDT WED SEP 5 2012

...HEAVY SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
CARBON...MONROE...NORTHAMPTON...SUSSEX AND WARREN COUNTIES...

AT 730 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY SHOWERS AND STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
25 MILES NORTHWEST OF NEWTON TO 11 MILES NORTHEAST OF LEHIGHTON TO
25 MILES WEST OF LEHIGHTON...MOVING EAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR HENRYVILLE...NESQUEHONING AROUND 740
AM...GILBERT...BARTONSVILLE...ANALOMINK...JIM THORPE AROUND 745
AM...KRESGEVILLE AROUND 750 AM...STORMVILLE...ARLINGTON HEIGHTS
AROUND 755 AM AND MARSHALLS CREEK AROUND 800 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4121 7438 4092 7480 4077 7495 4074 7560
      4079 7562 4073 7577 4089 7597 4102 7561
      4125 7527 4126 7513 4115 7514 4115 7508
      4109 7503 4116 7491 4132 7480 4136 7471

FORECASTER: GORSE
Special weather statement, Sep 5, 8:17 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 AM EDT WED SEP 5 2012

NJZ007-PAZ055-062-051315-
MONROE PA-NORTHAMPTON PA-WARREN NJ-
817 AM EDT WED SEP 5 2012

...A STRONG THUNDERSTORM PRODUCING FREQUENT LIGHTNING WILL AFFECT
MONROE...NORTHAMPTON AND WARREN COUNTIES...

AT 815 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES EAST OF LEHIGHTON...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR SAYLORSBURG...REEDERS AROUND 825
AM...SAYLORSBURG...WIND GAP AROUND 830 AM...BARTONSVILLE AROUND 835
AM...STORMVILLE...PEN ARGYL AROUND 840 AM...ROSETO...BANGOR AND
ARLINGTON HEIGHTS AROUND 845 AM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4102 7488 4080 7485 4079 7487 4078 7552
      4081 7552 4082 7547 4087 7552 4098 7552
      4098 7550 4100 7550 4109 7496

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 8:21 PM EDTSpecial Weather StatementPHIWarren54 min
Sep 4, 8:26 PM EDTTornado WarningPHIWarren34 min
Sep 4, 9:30 PM EDTAreal Flood AdvisoryPHISussex2 hr
Sep 4, 10:04 PM EDTSpecial Weather StatementPHISussex56 min
Sep 4, 10:09 PM EDTTornado WarningPHISussex, Warren36 min
Sep 4, 10:43 PM EDTAreal Flood AdvisoryPHISussex57 min
Sep 4, 11:34 PM EDTFlash Flood WarningPHISussex, Warren4 hr
Sep 5, 12:00 AM EDTSpecial Weather StatementPHISussex30 min
Sep 5, 12:13 AM EDTAreal Flood AdvisoryPHISussex3 hr
Sep 5, 7:35 AM EDTSpecial Weather StatementPHISussex, Warren55 min
Sep 5, 9:28 AM EDTSpecial Weather StatementPHIMorris62 min
Sep 5, 12:41 PM EDTSpecial Weather StatementPHIBurlington49 min
Sep 5, 1:04 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean41 min
Sep 5, 1:15 PM EDTSpecial Weather StatementPHIMonmouth45 min
Sep 5, 1:50 PM EDTSpecial Weather StatementPHIOcean40 min
Sep 5, 2:04 PM EDTSpecial Marine WarningPHI26 min
Sep 5, 2:48 PM EDTSpecial Weather StatementPHIBurlington, Ocean57 min
Sep 5, 3:03 PM EDTSpecial Weather StatementPHISalem57 min
Sep 5, 3:28 PM EDTSpecial Weather StatementPHICamden32 min
Sep 5, 3:42 PM EDTSpecial Marine WarningPHI48 min
Sep 5, 3:45 PM EDTSpecial Weather StatementPHIOcean30 min
Sep 5, 4:02 PM EDTAreal Flood AdvisoryPHIOcean56 min
Sep 5, 4:12 PM EDTSpecial Weather StatementPHIOcean33 min
Sep 5, 4:36 PM EDTSpecial Weather StatementPHIAtlantic39 min
Sep 5, 4:47 PM EDTSpecial Marine WarningPHI43 min
Sep 5, 4:54 PM EDTFlash Flood WarningPHIOcean81 min
Sep 5, 5:17 PM EDTSpecial Weather StatementPHIAtlantic28 min
Sep 5, 5:37 PM EDTSpecial Weather StatementPHIAtlantic, Cumberland23 min
Sep 5, 5:46 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean98 min
Sep 5, 6:06 PM EDTSpecial Weather StatementPHIAtlantic39 min
Sep 5, 6:53 PM EDTAreal Flood AdvisoryPHIAtlantic28 min
Sep 5, 6:30 AM EDTSpecial Weather StatementPHIMonroe60 min
Sep 5, 3:47 PM EDTAreal Flood AdvisoryPHINew Castle73 min
Sep 5, 5:53 PM EDTSpecial Weather StatementPHIKent67 min
Sep 5, 2:44 PM EDTSpecial Weather StatementPHITalbot61 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.